MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054260
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Asthma (1726)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a ventilator's sound abatement foam.The reporter alleged of having asthma (new or worsening) from a trilogy 100 device.Medical intervention was not specified.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19951602
Report Number2518422-2024-50260
Device Sequence Number18384315
Product Code CBK
UDI-Device Identifier00606959026308
UDI-Public(01)00606959026308
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR1054260
Device Catalogue NumberR1054260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1956-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown